# SDR GTIA2021092436003

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 19,148 hours, 8,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT DURING DESCENT OIL SMELL DURING 11000FT, PACU 1 OFF SMELL WENT AWAY ( PACKS A321 WITH MOD. 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED PACK BURN OUT OF LEVEL C DECONT. OF ECS IAW AMM 21-00-00. NO DEFECTS NOTED. OPS TEST & LEAK CHECKS GOOD. ALSO PERFORMED GVI OF APU AND ENGINE BLEED DUCTS. NO DEFECTS NOTED. PERFORMED ENGINE RUN UP. NO SMELL NOTED. THESE ACTIONS CLEARS DMI # 2748167-2. MOC NOTIFIED. PLACARD REMOVED.
